# SDR SIMA200624001

- Difficulty date: August 23, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N804AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145487
- System (JASC): 3080 · Ice Detection
- Part: Anti-Ice System
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3712 - AIRCRAFT STRUCK BY LIGHTNING AT 36000 FEET IN CRUISE FLIGHT WITH GEAR UP AND FLAPS UP CONFIGURATION.  AFTER STRIKE COCKPIT CREW AND CABIN CREW COULD BOTH SMELL A BURNING/ELECTRICAL ODOR WHICH LASTED APPROX 6-8 MINUTES THAN DISSIPATED.  ONLY SYSTEMS AFFECTED APPEARED TO BE EICAS.  ICE DETECTION FAIL AND ICE DET 1-2 FAIL.  ALL OTHER AIRCRAFT AND ELECTRICAL SYSTEMS APPEARED NORMAL.  POST FLIGHT INSPECTION FOUND DAMAGE ON UPPER LEFT WING TIP.  (M)
